# SDR CALA2024040300969

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 47,026 hours, 27,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Inadequate
- Location: Frms 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERT TEMPORARY REPAIR TO PERMANENT REPAIR AT RH SIDE SKIN PAN EL BETWEEN FR2-3 FWD OF RH REF LOG PAGE 7270995 AND ECRA 5330-07 208 PER HAECO LCQ NR 9298002/22002. CONVERSION FROM TEMPORARY TO PERMANENT SKIN REPAIR NOT POSSIBLE D53118296 RH LATERAL SKIN PNL FROM FR 1 - FR 12 PN D531100752010 3 STEP 6 OF ECRA INSTRUCTS TO CLOSE DIP THAT WAS INITIATED IN PA DUE TO PITCH AND FASTENER SPACING PER SRM 53-11-11-300-042 REMOV 2 GENERATED & RECIEVED FINAL RFTS #1 OPS 60003 AND ECRA 5330-072 RT 1 STEP 9 OF EXRA 5330-07208.  REPLACED RH LATERAL SKIN PNL IAW SRM 51-21-11 51-42- 08 REV A WHICH CLASSIFIES REPLACEMENT AS MAJOR - PERMANENT REPAI 5513 1 51-21-11 51-44-11 PRINCIPLES AND PRODUCTION DRAWING R WITH NO SRI / IIR REQUIRMENT NO FURTHER ACTION REQUIRED PART
